# SDR AALA20150108001

- Difficulty date: January 7, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- Aircraft time: 74,675 hours, 39,366 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 5930976508
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBD FLIGHT SPOILER PANEL CTR FITTING CRACKED AT INBD RADIUS.  INSTALLED NEW SPOILER PANEL IAW AMM 27-61-01-201.
